MAUDE Adverse Event Report: BIOMET 3I CERTAIN BELLATEK ENCODE HEALING ABUTMENT 5MM(D) X 7.5MM(P) X 4MM(H); DENTAL IMPLANT

BIOMET 3I CERTAIN BELLATEK ENCODE HEALING ABUTMENT 5MM(D) X 7.5MM(P) X 4MM(H); DENTAL IMPLANT
Catalog Number IEHA574
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided h10: d10 - medical product - osseotite tapered certain prevail implant 6/5 x 8.5mm catalog #: xiitp6585 lot #:2120010033.
 
Event or Problem Description
It was reported that the implant at tooth site #3 was removed as it had a fractured abutment screw.Patient had a broken abutment screw that was too deep and could not be removed therefore implant had to be removed.
 
Additional Manufacturer Narrative
Zimvie received one (1) ieha574, (certain bellatek encode healing abutment 5mm(d) x 7.5mm(p) x 4mm(h)) for evaluation.Visual evaluation was performed, there was a screw was stuck inside the implant.Dhr review was completed for the subject lot number 1288677.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1288677 for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review as per (b)(4), the most likely root cause determined from the investigation was patient factors.Therefore, based on the available information, a device malfunction did occur.The screw was fractured and stuck inside the implant.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.D9: device availability.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CERTAIN BELLATEK ENCODE HEALING ABUTMENT 5MM(D) X 7.5MM(P) X 4MM(H)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23088003
Report Number0001038806-2025-02198
Device Sequence Number13189591
Product Code DZE
UDI-Device Identifier00844868004844
UDI-Public(01)00844868004844(17)290930(10)1288677
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberIEHA574
Device Lot Number1288677
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
D10, MEDICAL PRODUCT: SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexUnknown
Patient EthnicityNon Hispanic